# SDR FDEA201503201020

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813895200
- Condition: Corroded
- Location: Frames 44-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE SEAT TRACK CORRODED, FRAME 44 - 48, Y-953.   REMOVED THE CORROSION IAW SRM 51-74-10.  THE REMOVAL WAS WITHIN ALLOWABLE IAW SRM 53-10-16 101.  MINOR REPAIR IAW GMM6-2-100.
